# SDR CA140818004

- Difficulty date: August 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 33,530 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN REPORTED DURING CLIMB THROUGH 16000 FEET,  WAS ADJUSTING POWER LEVER AND NOTICE LEFT ITT ABOUT 40 DEGREE HIGHER THAN RIGHT ENGINE. ALSO NOTICE THAT NL START TO DROP AND THE ENGINE QUIT SUDDENTLY. AIRCRAFT LAND SAFELY.  UPON PRELIMINARY INSPECTION,  FOUND METAL IN OIL TANK CHIP DETECTOR AND IN MAIN OIL FILTER.  ENGINE WILL BE SEND TO ENGINE SHOP FOR COMPLETE STRIP REPORT.
